# SDR R61A201901110047

- Difficulty date: December 4, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 17033001420
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT OB MAIN FLAP INTERNAL BACKUP RIB ABOVE IB FLAP TRACK IB RIB HAS CORROSION AROUND THE NUTPLATE. REMOVED AND REPLACED FLAP ASSY 170-33001-420 IAW AMM 27-51-07-00/400-801. OPERATIONAL CHECK GOOD.
